# SDR AALA20120916003

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 58,978 hours, 20,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 EXIT LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY FOR ROW 17 EXIT LIGHT.  OPS CHECK NORMAL.
